| Model Number |
00896 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.
Event or Problem Description
During a neurovascular procedure the physician was navigating a giant aneurysm and reshaped the guidewire twice more after the initial shape putting an aggressive angle on the wire.During the procedure the physician noted the nitinol section of the wire fractured inside of the patient.All of the wire was able to be retrieved and there was no patient injury as a result of the malfunction.